# SDR AALA202001289034

- Difficulty date: January 28, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N731AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33523
- Aircraft time: 24,009 hours, 2,616 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 317221
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: DOOR 5R FLOOR EMERGENCY LIGHTS FAIL CAPACITY CHECK FUNCTIONAL TEST. REPLACED BATTERY PACK FOR DOOR 5R IAW AMM 33-51-06.
